| Model Number |
N/A |
| Medical Device Problem Code |
Operating System Version or Upgrade Problem (2997)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that mobile app interruption due to os upgrade on smart device occurred.It was indicated that the operating system for the smart device was not a supported system, which is misuse of the device.Data was received but not investigated as data will not confirm the issue.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.